# SDR SWIA202158159

- Difficulty date: March 20, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Eroded
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH WING CENTER LEADING EDGE PANEL (630JL) HAS EROSION.     (C-CHECK RO 5/16/2021)    COMPLIED WITH REO 601R-57-41-1120, REV. --, 2021-04-26 IN ITS ENTIRETY (STEPS 1-5). COMPLIED WITH 51-900-1003-SKY. REMOVED AND INSTALLED R/H WING CENTER L/E PICCOLO TUBE, REF. CRJ200 AMM 30-11-41-400-801. TORQUE WRENCH USED TUC6225, CAL DUE 31-MAR.-22. ALL CHECKS GOOD COMPLIED WITH 51-900-1003-SKY.
